# SDR SIMA20150925003

- Difficulty date: September 25, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 38,314 hours, 35,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: 12307751005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT FRAME ABOVE LT WINDSHIELD LATERAL POST CRACKED.  R & R REINFORCEMENT ABOVE LATERAL POST IAW SRM 51-40-02.
